Overcoming Pain After Chemo?
Doctor, how do you reduce pain during chemotherapy? How are we strong enough to overcome it to the next chemo? nPlease help nThank you
Hello Mrs. Tya! Thank you for asking at HealthReplies.com.
I am sorry for what you or someone closest to you are experiencing at this time. Some types of chemotherapy have side effects of pain, including a burning sensation, tingling sensation, and numbness in the hands or feet. Pain in the head, muscles, and stomach may also occur. In addition to chemotherapy, pain can be caused by the cancer itself. Doctors and nurses who treat patients usually have special protocols for dealing with pain in mothers. Make sure your doctor knows your pain complaints. Tell the doctor the location of the pain and how strong the pain is on a scale of 0 to 10. Tell also how your pain felt, whether it was crushed or stabbed, whether the pain persisted or came on and off, whether the pain was exacerbated or improved by something you did. If you have been given pain medication, state whether the pain is relieved by the drug and how long the effect of the drug will last you.
Pain in patients with cancer is very hard to deal with. Mother shouldn't face this alone. Help from family and closest friends can be very helpful. If you have been given painkillers, take them on schedule and according to your doctor's instructions. Don't skip doses of painkillers, as you may experience severe pain afterwards. Mothers can try to relax more by doing breathing exercises or yoga. In this way, your muscles can be more relaxed and comfortable, so that the pain is not too severe. If the pain starts to decrease or gets worse, contact your doctor. The doctor may make changes to the pain medication given.
That's my explanation. Hopefully this helps and I hope you will always be given strength.